# SDR USAAF96004A

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - AFTER TAKEOFF, CREW RECEIVED GND/FLT FAULT, LIFT DUMPER FAULT, TCAS FAULT AND PROX SW SYS INOP.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR HARNESS AND THE SENSOR.  (M)
